# SDR UALA2013021300855

- Difficulty date: February 12, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 49,513 hours, 20,014 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Broken
- Location: Seat 2a Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2A AFT EMERGENCY LIGHT BROKEN.  REPLACED LIGHT ASSY, OPS CHECKED OKAY.
